MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Trapezoid RX; lithotriptor, biliary mechanical

BOSTON SCIENTIFIC CORPORATION Trapezoid RX; lithotriptor, biliary mechanical
Model Number M00510890
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter phone number: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of handle cannula break.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.It was reported to boston scientific corporation that two trapezoid rx devices were used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, an alliance handle was used with the trapezoid rx to crush a stone approximately 0.8-1.0cm stone.The trapezoid rx successfully crushed the stone but the handle cannula broke.Another trapezoid rx was used with an alliance handle.The basket successfully crushed the stone, but the handle cannula also broke.The procedure was completed with another same device.There were no patient complications as a result of this event, and the patient's condition following procedure was stable.

Brand Name
Trapezoid RX
Common Device Name
lithotriptor, biliary mechanical
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25035176
Report Number3005099803-2026-01570
Device Sequence Number10260915
Product Code LQC
UDI-Device Identifier08714729296409
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00510890
Device Catalogue NumberM00510890
Device Lot Number0037814364
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight134 LB